# SDR MWEA99487

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 FROM STATION 200 TO 218 HAS NUMEROUS AREAS OF LIGHT CORROSION AND TOOL MARKS.  MTC FABRICATED AND INSTALLED NEW SEAT TRACK.
